Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

insomniac27

Member
  • Total Reviews

    0
  • Content Count

    43
  • Joined

  • Last visited

Everything posted by insomniac27

  1. I want this to be over. I am starting to count the days. I will stop around mid-May. The side effects I feel are starting to get not so good. I think it is starting to mess with my health. So i am really keeping an eye on myself because, to be honest, I try not to worry and think i need to tolerate one more month but on the other hand im sorta trying to figure out how much is enough... I've had my period for 3 weeks now, with a 2 day break in the middle. I am telling myself its because of a
  2. it is no wonder many people stop posting after week 4 or so. i have not noticed any changes since then and everything stops being new. my face is def smoother, i only wash it once a day to prevent dryness. its summer here, and even though my face gets sweaty... it doesnt get oily as it ususally did. i kinda wonder if that will be forever or not. itd be so nice if it was... i have id say... no blackheads whatsoever. which is weird. i fell back into my picking habbits the other day and i realize
  3. hey there long time no seethank you for the happy new years message!!! i hope you have a great one as well. it has for sure started well ;)i am really glad everything is going better with the meds!! i dont know for you,, but the 2ndary effects of accutane are not as bad as people had predicted? or at least less dramatic as some people put it... hehexoxo
  4. if i had never come to this message board i would have never heard of the innitial breakout. i know now that my derm helped me avoid that by having another med the first two weeks. what i would have known, from her, is that weeks 4 to 6 can be the worse, acne wise. she was right in the sense that i had new cysts last week. two. one is healing in the same way one i had prior to accutane did with this medication... it flattens completely overnight, and it looks purple floom blood as if i had pic
  5. i don't have that, but that doesnt mean anything. im feeling my dosage might not be high enough, i dont feel any side effects anymore (almost)hope it gets better!!!happy new year!!!
  6. 40 days... nothing new. i think yesterday i got my first new cyst since i started with accutane. according to my dermatologist, whom i havent seen in all this time, weeks 4 to 6 could be the "worse". indeed everything has been looking redder and then this new cyst... wow i am realizing i am about to hit the 6 weeks mark so theoretically the worse should be about to be over. i feel the side effects are turning into nothing really. i am not bothered by any of them except the dry lips which i
  7. secondaty effects: -itchy scalp is making it today to #1 position today -dry skin -dry lips (dropping from #1 thanx to aquaphor - lips feel normal) -red eyes, less bad than at the begining. skin: -my skin has started clearing out. ive had new cysts on my jawline on week 1 but theyve cleared out. -last night i noticed that on a healing cyst (that may i say it has been "healing" for years", its more like a red-slightly active-mark) i had a white head. this morning it has the same shape bu
  8. dont stress about grades your job is done, congrats on finishing!!!!wow 2 weeks already, time FLIES. wasnt just yesterday u said you were about to start with the treatment??? hahahave a great weekend
  9. yesterday i was in so much pain from my lips. i suffered. i started considering staying home for the next 5 months if my lips were going to look the way the looked and felt the way they felt. i bought aquaphor today and it-s a miracle... i know its not even been 24 hours, but right now i recommend this product 100%. my lips feel almost normal, they look normal... i feel good
  10. my scalp is itchy but its really almost nothing. my skin is dry but nothing i can't fix with moisturizer. my eyes are red, but i use drops and i just deal with it. my problem right now are the dry lips. im starting to feel it's worse than acne itself. they are dry, sore, red, and peeled. around my lips it's also red. the corner of my lips is a MESS. and it hurts i can't open my mouth! chapstick didnt do anything, i was applying moisturizer straight onto my lips and it helps for like 2 min
  11. thanx for the reply!the lady said aquaphor was for like after u get a face peel or something like that... i think i will buy it tomorrow as my lips are really suffering.
  12. are you using aquaphor on your lips? its a face moisturizer right? i went to the drugstore today and the lady was like "its for dry skin" and i said "i know" and she repeated "it's for dry skin" kinda like "i see u have acne... this is not for you" ugh how annoying!anyway, wondering if you use it on ur lips cause my lips are so dry i dont know what to do
  13. insomniac27

    3 WEEKS!!!

    yay on the 3 weeks!what do you use for your lips? mine are getting worse by the minute...
  14. 2 weeks in. my face looks better but i dont really know how long that will really last... i am scared for a breakout. not to mention that today i am supposed to increase my dose from 40 to 60 mg a day yikes! that is super scary. i guess it is to expect an increase in all of the secondary effects... so far, the only one that is kinda bad is my dry lips. they feel horrible and chap stick aint helping. i switched to using the moisturizer for my face directly to my lips and its way better. it ge
  15. i get the same thing on my lips. are you drinking enough water? i have stopped using chapstick as it wasnt helping me at all... i am using face moisturizer on my lips and its working much much better lol
  16. let's see. the super thirsty feeling has diminished a bit. i feel dryness in my eyes, nose and lips. they are not cracking or anything, they just feel dry - as if the air i am breathing was dry (like when you spend too much time with air conditioning). my face seems to be clearing out, at least it's less bumpy. the redness remains and actually everything is healing in a strange way. maybe before everything would heal from the outside in and not its backwards and that's why the process looks d
  17. insomniac27

    Day 16

    i don't feel them waxy but like super dry, like food sticks to it... but almost numb! lol just thought i'd share some more weird lip feeling
  18. i've also felt extremelly thirsty, good to know its not my imagination lol...
  19. skin seems to be clearing. i don-t feel any dryness on my skin, just my throat and eyes. starting to feel it on my nose as well as i breathe. i feel i am constantly thirsty too. the dry lips started around day 6 i-d say. nothing severe yet. i'm barely washing my face and have stopped using BP a few days ago.
  20. for the first 3 days my face had seemed to get really better. however, these last days have not been so good. my face is super oily. a weird oilyness... even if i wash it it still feels greasy. it is also redder than usual but nothing to be alarmed of. today, day 6 the redness seems to have diminished, but i am still oily. it is disgusting. i started breaking out after day 4, and i have picked ugh. stupid me. basically cyst/nodules on my jawline and minor whiteheads on my cheek. i had trou
  21. life is indeed starting to revolve around Accutane. Hopefully that will change eventually. My face looks better... is that possible on day 3? I also feel thirsty and dehydrated the whole time. So I keep drinking and going to the bathroom, but my mouth is still dry. So are my eyes, that "hurt" a little... like how your eyes feel when you're super tired.
  22. i am 69 kg but i really would like to lose a bit (to 60) not that it makes a difference right now, but still just wanted to mention it lol. i am taking roaccutane. i heard in the US they dont make it anymore, but in my country they do. my derm told me she could give me generics but i told her "just give me the best" and she gave me roaccutane. wow so you're having results after 2 weeks? (you're 2 weeks in, right?). are you posting anywhere else than this thread so i can follow your progress? o
  23. so yesterday i felt way more thirsty (like dry inside)... its obviously me getting these ideas cause i cannot be drier because i took 2 pills. i still feel dry today, and my eyes also but i am convinced this is my imagination... nothing else to report, obviously...
  24. hey there!i have no idea if he will give you something new... my derm didnt give me anything at all.. i think as soon as i get soon as i get some side effects ill call her and ask her for recommendations on brands and stuff.personally, i had been using different soaps for my face and switched back to cetaphil and realized how more gentle cetaphil really was compared to the other soaps... i started accutane yesterday so we'll only be 3 days apart from each other ;)good luck!
×